×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

Could i be?

More
9 years 6 months ago #1 by teresa123
teresa123 replied the topic: Re:Could i be?
i agree with blondiebabe just try taking a pregnancy test and see because you might calm your fears that way.

Please Log in or Create an account to join the conversation.

  • BlondieBabe22
  • BlondieBabe22's Avatar
9 years 6 months ago #2 by BlondieBabe22
BlondieBabe22 replied the topic: Re:Could i be?
I was having that cramping about two months after I started the pill up again. My doctor said it was normal. But try a prenancy test if in doubt. If not then you don't need to worry about anything.

Please Log in or Create an account to join the conversation.

More
9 years 6 months ago #3 by emb92
emb92 created the topic: Could i be?
I've been on the progesterone only pill for about a year now and occasionally i forget one but i've always followed the instructions in the leaflet. I have been with my boyfriend for about a year aswell.
A week or so ago i forgot 1 on friday but took it in the afternoon on saturday when i rememberd i then had sex saturday evening. I forgot to take it again saturday evening (stupid i know but i had a bit too much to drink) and then had sex again sunday morning. So that's 2 pills i forgot to take correctly.
Since then i have been taking my pills correctly but i've been having some cramping and discomfort in my lower abdomen.
I haven't had my period for a couple of months but that's normal for me since the pill has stopped/given me irregular periods.
Any advice would be much appreciated.
Thanks :)

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl